# SDR DALA2016041802987

- Difficulty date: April 17, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 63,753 hours, 45,761 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BUSHING BORE AT RT MLG ACTUATOR SUPPORT FITTING.  DAMAGE ON BORE WAS REMOVED WITH FINAL DIMENTIONS AFTER REWORK: ID=2.406", THEREFORE WITHIN LIMITS IAW DWG SR09570087, REV B, NOTE 11.
